# SDR SWAA2014101633037

- Difficulty date: October 8, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 32,995 hours, 19,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMER EXIT LIGHT INOPERATIVE.  R & R LIGHT ASSEMBLY IAW MM.
